| Catalog Number |
530.690 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the battery casing device was fractured, and the locking lever was released.Therefore, the reported condition was confirmed.The assignable root cause of this condition was determined to be traced to component failure.If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the battery casing device fractured.It was noted that the locking lever was released.It was further determined that the device failed pretest for check leakage, and check casing locks.It was noted in the service order that the device did not work anymore.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.The exact date of the event was not reported.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.